# SDR SWAA2021081805509

- Difficulty date: August 9, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 46,019 hours, 27,554 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Track
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER; UPPER SIDE; FORWARD OUTER TRACK IS CRACKED. COMMON TO PANEL 343AT. ; / [01] REMOVED R/H HORIZONTAL STAB UPPER; FWD OUTER TRACK IAW SOPM 20-50-01; [02] VERIFIED NEW PART; OK TO INSTALL; [03] PAINTED AND INSTALLED NEW R/H HORIZONTAL STAB UPPER SIDE; FWD OUTER TRACK P/N 181A8060-16 IAW AMM 51-21-73-370-801 STEP 2.F.; AMM STANDARD PRACTICES STEP 2. PG'S 1&2; AND SOPM 20-50-01 STEP 3. PG 2.; [04] INSPECTION CW STEP 3; [05] AUDIT CW
